Skip to main content Accessibility help
×
Home

Cortical hyperostosis as a side-effect of prolonged use of prostaglandins

  • Natalia Rivero Jiménez (a1), Montserrat Bret-Zurita (a2) and Luis García-Guereta Silva (a1)

Abstract

Cortical hyperostosis is a very uncommon side-effect of prolonged prostaglandin therapy with distinctive radiological signs that may be accompanied by painful swelling of the limbs and responds rapidly to withdrawal of therapy.

Copyright

Corresponding author

Correspondence to: N. R. Jiménez, Department of Pediatric Cardiology, La Paz Hospital, 261 Paseo de la Castellana, Madrid 28046, Spain. Tel: +61 990 5837; Fax: 91 727 70 50; E-mail: natalia17rj@hotmail.com

References

Hide All
1. Jorgensen, HR, Svanholm, H, Host, A. Bone formation induced in an infant by systemic prostaglandin E2 administration. Acta Orthop Scand 1988; 59: 464466.

Keywords

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed